MathSciNet Relay Station
MathSciNet bibliographic data
MR1676300 (2000c:11104) 11G30 (14G40)
Nguyen, Khac Viet Non-semistable Arakelov bound and hyperelliptic Szpiro ratio for function fields. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3125–3130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement